Forum

Rebif and red marks

Do any other rebif user’s get red marks and how can you stop them?

I only started rebif on tuesday, have so far done two injections (with the rebismart 10mm deep) and have two big red marks on my stomach. I know you’ll think I’m really vain but I’m off to Greece in 2 weeks and really dont want these marks on my body! the flu like symptoms have been a breeze so I am thankful for that at least, but only on 8mcg at the moment will go up to 22 in a week.

Vicky

Hi Vicky,

I still have red blotches and I’ve been on Rebif44 for 14 years.

I did take the 22 dose for about 18 months and the marks were much smaller. If you are really worried about the blotches, then stay on the lower dose and find the best places to inject that won’t make people ask awkward questions!

I didn’t have the flu-like symptoms either, but the blotches are enormous. Good places are - back of hip, upper underside of your arm, maybe your thigh or below a bikini mark.

The very best thing to do is to have a great holiday. A really, really good holiday is so important.

xxxx

try putting a cold pack on the area, orheat. some people have better luck with heat than cold. pressure in the area can sometimes help as well. i think trying to hide the injection sites might be your only option, seems to be a common side effect with rebif :confused: i just tell people to piss off if they say anything :stuck_out_tongue: but thats me lol not everyone wants to do that

Been on 22 since jan. never had any marks at all, start 44 tomorrow so hope I haven’t spoke to soon, but I never get mozzy bits and if I get stung I don’t mark? Everyone is different, inject the bum, but don’t wear a thong. Lol. Have a nice Holliday